# SDR DALA2024031803429

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 19,674 hours, 2,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 R2 DOOR ACTUATOR PRESSURE LOW. CORRECTIVE ACTION: SERVICED DOOR CYLINDER. OK FOR SERVICE. (5349520)
